# SDR C2XA03CL056

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3604401007
- Part serial: 0822
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT#2315 THE CREW REPORTED A #1 HYDRAULIC SYSTEM FAILURE IN FLIGHT.THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND FOUND THE RIGHT INBOARD SPOILER ACTUATOR LEAKING.THE SPOILER ACTUATOR WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
